Optical soliton perturbation with Kudryashov's law of arbitrary refractive index


Yildirim Y., Biswas A., EKİCİ M., Khan S., Alzahrani A. K. , Belic M. R.

JOURNAL OF OPTICS-INDIA, vol.50, pp.245-252, 2021 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50
  • Publication Date: 2021
  • Doi Number: 10.1007/s12596-021-00693-z
  • Journal Name: JOURNAL OF OPTICS-INDIA
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.245-252
  • Keywords: Solitons, Kudryashov, Perturbation
  • Yozgat Bozok University Affiliated: Yes

Abstract

This paper recovers and lists optical solitons of perturbed Kudryashov's model with arbitrary refractive index. Dark, singular and combo singular soliton solutions are identified with five integration schemes. These are visible along with their respective existence criteria.